MathSciNet Relay Station
MathSciNet bibliographic data
MR2752884 (2012b:60098) 60F05 (92B10)
Basrak, Bojan Limit theorems for the inductive mean on metric trees. J. Appl. Probab. 47 (2010), no. 4, 1136–1149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement